About a week and a half ago I noticed a strange series of red marks, streaks on my right arm between my AC fossa and olecranon laterally. They dont hurt or itch but they are not changing in color and persist. There are a few small spots I that seem to be possible bite marks. Could this be from a spider bite? I am 29 y/o male and currently am taking wellbutrin, HCTZ, Lisinopril, and Cipro. NKDA- NKA
I have the same thing all over the bottom of my legs and ankles. Intense itching, nothing would take it away until I used "after bgite" in a pen shape container. It worked, it stopped the itching immediately, HOWEVER........it was caused by fleas. My white poodle sleeps in bed with me, so I checked my sheets at the bottom one night and found 5 fleas in bed with me and 4 more new bites.
Since then I have almost asphyxiated myself spraying the rug and under the bed and the sides of my mattress. The fleas are gone, but I still have intense itching with no signs of lumps or rash, just an almost burning itch that you just cannot ignore and then you start scratching and it gets worse.
I took 5 benedryl a day for a month and it did nothig, so I went to walmart and found a small bottle of this stuff called BurnJel Plus it has Lidocaine 2.5 % as the active ingredient. I have to put it one once, let it dry, then again, let it dry and sometimes a third time, but then sudden relief for hours at a time.
If it is fleas, which are very hard to see, then they inject their saliva in you so you do not feel then biting you and it is the saliva that causes bacteria under your skin. At one time I had about 26 bites on each leg, ugh! I had an old RX of cipro which is for bacteria and this is my third day with this, but the best thing is the lidocaine, so far so good but I notice that is has rached the outside of my thighs and my back. I guess I am allergicd to fleas. MY dog is fine, but I am not. I vaccuum my mattress every 5 days when I change my sheets. Don't know what else to do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.